MathSciNet Relay Station
MathSciNet bibliographic data
MR3063185 47J25 (47H09)
Saewan, S.; Kumam, P. A generalized $f$-projection method for countable families of weak relatively nonexpansive mappings and the system of generalized Ky Fan inequalities. J. Global Optim. 56 (2013), no. 2, 623–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement